# SDR UIEA2021032100657

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 56B3A
- Condition: Inoperative
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  ON EICAS ECS PAGE "L PACK PRIIM HEAT EX IN"  SHOWS  NO DATA      P/N  MS 28034-1( REMOVED/REPLACED L PRJ. HEAT EXCHANGER INLET TEMP SENSOR AND OPS CHECK OK AMM 21-52-08.  )
